U.S. doctors online nowAsk doctors free
A 18-year-old member asked:

can the daily combination of propranolol, synthroid, zoloft, wellbutrin, (bupropion) and omeprazole cause nausea?

1 doctor answer2 doctors weighed in
Dr. Clarence Wimberly
Specializes in Family Medicine
Nausea: Any medication can cause nausea but your combinations are probably not the cause. Most likely would be the zoloft and wellbutrin (bupropion) . Talk to your doctor before stopping these!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 29-year-old member asked:

I have panic disorder and bipolar I take Zoloft (sertraline) 200mg seroquel 50mg and vallium 15mg is this safe ?

4 doctor answers8 doctors weighed in
Dr. Ankush Bansal
Internal Medicine 17 years experience
Yes: Yes, that is a perfectly acceptable regimen that your doctor has recommended. Seroquel is for long-term balance of anxiety and depression, zoloft (sertraline) for depression mostly, and Valium for anxiety episodes. But you need to follow up with your psychiatrist on a regular schedule to ensure effectiveness and monitoring of ant side effects. If you get suicidal thoughts, call your doctor immediately.
A 34-year-old member asked:

Bladder discomfort daily, but no pain with urination, frequency, urgency. Worse in am. Uti or ic?

3 doctor answers6 doctors weighed in
Dr. Albert Pizzo
Family Medicine 60 years experience
Bladder pain?: This requires a call to your doctor for an examination to determine the cause of the pain. It may be from some other area than the bladder. Your doctor can determine the cause of the pain and then give proper treatment.
Canada
A 23-year-old female asked:

24 yrs LMP june 20 . Excessive burping bleed gums while brushing , nausea. Yesterday bright blood in urine little bit 2 drops , hpt negative am I preg?

1 doctor answer1 doctor weighed in
Dr. Charles Kattuah
Dentistry 23 years experience
Very possible.: In my area of expertise the bleeding gums is a fairly accurate sign, especially if you consider yourself to have a healthy mouth and good oral hygiene.
Flushing, NY
A 43-year-old male asked:

Which is a better anti depressant drug to treat panic attacks, anxiety and depression. Lexapro (escitalopram) or zoloft?

5 doctor answers16 doctors weighed in
Dr. William Holmes
Child Psychiatry 34 years experience
Both Potentially: Lexapro (escitalopram) and zoloft are similar medications and have both been shown to be helpful for panic, anxiety, and depression. There is probably a decreased percentage of side effects with lexapro (escitalopram), (escitalopram) so it might be preferable for that reason. However, plenty of people do well with either medicine, and I have had some patients do well with zoloft after not getting benefit with lexapro (escitalopram).
United Kingdom
A 44-year-old female asked:

Newly diagnosed with ulcerative colitis. Is it normal to have stomach and back pain all day every day ?

2 doctor answers2 doctors weighed in
Dr. Addagada Rao
General Surgery 56 years experience
Unusual : See your doctor need examination for uc complications. Having : stomach and backpain all day every day' is unusual, may not be due to your uc. Your stomach problem may be due to your new medication, and in addition you may have back problem.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 14, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.